# SDR FDEA202009192260

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,146 hours, 17,091 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A5711121520500
- Part serial: NA
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF STEP (9)(C) OF EO 6-5710-E0342809 PT6 (RT WING), A   DAMAGE INDICATION WAS NOTED AT THE 12:00 O'CLOCK POSITION APPROXIMATELY 2" FROM THE BOTTOM OF HOLE "G" (AWAY FROM HOLE "T").  ALSO VISUAL DAMAGE WAS NOTED AT THE BOTTOM EDGE OF HOLE "G" AT THE 3:00 O'CLOCK POSITION.  COMPLIED WITH EA 6-5710-T0356462 PT1 TITLED: WINGS-BASIC WING STRUCTURE-EO 6-5710-  E0342809 PT6-SB A300-57-6086RO7-FR47 RT SIDE REPAIR-HOLES G AND F CRACKED/DAMAGED DATED SEP 18, 2020.  MAJOR REPAIR.
